A contribution to fuzzy subspaces

Miguel Alamar, Vicente D. Estruch

Abstract

We give a new concept of fuzzy topological subspace, which extends the usual one, and study in it the related concepts of interior, closure and conectedness.


Keywords

Fuzzy connectedness; Fuzzy topology; Q-neighborhood

Full Text:

PDF

References

C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190. https://doi.org/10.1016/0022-247X(68)90057-7

D. R. Cuttler, I.L. Reilly, A comparison of some Haussdorf notions in fuzzy topological spaces, Computers Math. Applic., Vol. 19, N. 11, (1990) 97-104. https://doi.org/10.1016/0898-1221(90)90152-A

Z. Deng, Fuzzy pseudo-metric spaces, J. Math. Anal. Appl. 86 (1982), 74-95. https://doi.org/10.1016/0022-247X(82)90255-4

W. Guojun, A new fuzzy compactness defined by fuzzy sets, J. Math. Anal. Appl. 94 (1983), 1-23. https://doi.org/10.1016/0022-247X(83)90002-1

P.M. Pu, Y.M. Liu, Fuzzy Topology. I: Neighborhood stucture of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), 571-599. https://doi.org/10.1016/0022-247X(80)90048-7

P.M. Pu, Y.M. Liu, Fuzzy topology. II: Product and quotient spaces, J. Math. Anal. Appl. 77 (1980), 20-37. https://doi.org/10.1016/0022-247X(80)90258-9

A.P. Shostak, Two decades of fuzzy topology: basic ideas, notions and results, Russian Math. Surveys, 44: 6 (1989), 125-186.

https://doi.org/10.1070/RM1989v044n06ABEH002295

Abstract Views

1209
Metrics Loading ...

Metrics powered by PLOS ALM




Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt